delivery type mark
সারা বাংলাদেশ থেকে অর্ডার করা যাবে।

Galpharm Day & Night Max Strength Cold & Flu500mg+25mf+6.1mg

Capsule
Generic: Paracetamol+Caffeine+Phenylephrine
recently bought467 people recently viewed this.
Best Price
799.20
MRP
999.00
Get 20% OFF

Additional Offers

Show all
Cashback ৳100 : For purchasing above ৳5000+
Cashback ৳80 : For purchasing above ৳4000+
Cashback ৳60 : For purchasing above ৳3000+
descriptionDescription

Galpharm Day & Night Max Strength Cold & Flu Relief 16 Capsules

  • Effective Relief From: Headache, Blocked Nose, Body Aches, Sore Throat
  • Each Red / Yellow Day Capsule Contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg
  • Each Dark Blue / Light Blue Nigh Capsule Contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg
    Discription
    For the relief of symptoms associated with the common cold and flu, including relief of aches and pains, sore throat, headache, nasal congestion and fever. Day capsules will also relieve fatigue and drowsiness.
descriptionDisclaimer

The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not... View More